# SDR CA020729008

- Difficulty date: July 16, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 208 hours
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD1
- Condition: Failed
- Location: Fuel Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT THE ENGINE QUIT WHEN LANDING AND THROTTLE PULLED TO FULL IDLE.  GROUND RUN CONFIRMED PROBLEM. MIXTURE CONTROL ADJUSTED TO GET PROPER RISE AT IDLE CUT-OFF - RUN UP AND FULL IDLE OPERATION NOW NORMAL.
